Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96897
Title: Analysis of the MX/G/1 queue under D-policy
Authors: Lee, Ho Wee
Baek, Jung Woo
Jeon, Jongwoo
Keywords: DRNTU::Engineering::Mechanical engineering
Issue Date: 2005
Source: Lee, H. W., & Baek, J. W., & Jong, J. (2005). Analysis of the MX/G/1 queue under D-policy. Stochastic Analysis and Applications, 23(4), 785-808.
Series/Report no.: Stochastic analysis and applications
Abstract: We study the queue length of the MX /G/1 queue under D-policy. We derive the queue length PGF at an arbitrary point of time. Then, we derive the mean queue length. As special cases, M/G/1, MX /M/1, and M/M/1 queue under D-policy are investigated. Finally, the effects of employing D-policy are discussed.
URI: https://hdl.handle.net/10356/96897
http://hdl.handle.net/10220/10189
ISSN: 0736-2994
DOI: http://dx.doi.org/10.1081/SAP-200064479
Rights: © 2005 Taylor & Francis, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Stochastic Analysis and Applications, Taylor & Francis, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at DOI: [http://dx.doi.org/10.1081/SAP-200064479].
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:MAE Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.